On subsets of ideal topological spaces

  • V. Renukadevi Department of Mathematics, ANJA College, Sivakasi-626 124, Tamil Nadu, India.
Keywords: ⋆−extremally disconnected spaces, t−I−set, α−I−open set, pre−I−open set, semi−I−open set, semi⋆ − I−open, semipre⋆ − I−open, CI−set, BI−set, B1I−set, B2I−set, B3I−set, δ − I−open, RI−open, I−locally closed set, weakly I−locally closed set, AIR−set, DI−set


We define some new collection of sets in ideal topological spaces and characterize them in terms of sets already defined. Also, we give a decomposition theorem for αI−open sets and open sets. At the end, we discuss the property of some collection of subsets in ⋆−extremally disconnected spaces.

How to Cite
V. Renukadevi, “On subsets of ideal topological spaces”, CUBO, A Mathematical Journal, vol. 12, no. 2, pp. 43–52, Jun. 2010.